English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Some isoperimetric inequalities and their application to problems on polynomials

MPS-Authors
/persons/resource/persons234948

Bentkus,  Vidmantas
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bentkus, V., & Dubickas, A. (2003). Some isoperimetric inequalities and their application to problems on polynomials. Analysis Mathematica, 29, 259-279.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3167-1
Abstract
There is no abstract available